# SDR VNAA2016091300010

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 29,998 hours, 30,094 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sensor
- Condition: Faulty
- Location: Bleed System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE 14TH STAGE BLEED WARNING MESSAGE. THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE RIGHT HAND PYLON SENSING ELEMENT AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
